# SDR DHL200071769D

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, AFT CARGO COMPARTMENT SIDEWALL ATTACH ANGLE AT CEILING CRACKED STATION 1120, RBL 50.  CUTOUT DAMAGED AREA PER B727 SRM, ACCOMPLISHED HFEC INSPECT OF CUT OUT, NO CRACKS NOTED.  INSTALLED DOUBLER AND FILLER PER B727 SRM 51-30-2.  REF: N/R 3583.
